# SDR UPS96820470

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5644210
- Condition: Corrosion
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, RUDDER LT SIDE HEAVY CORROSION JUST ABOVE THE TAB.  REPLACED RUDDER ASSY ON N/R TASK NR 463759 AND ROUTINE T/C NR S55- 682-44.
